Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the local monodromy of a variation of Hodge structure


Authors: Eduardo Cattani and Aroldo Kaplan
Journal: Bull. Amer. Math. Soc. 4 (1981), 116-118
MSC (1980): Primary 14C30, 32G20; Secondary 22E40, 32M10
MathSciNet review: 590823
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Eduardo H. Cattani and Aroldo G. Kaplan, The monodromy weight filtration for a several variables degeneration of Hodge structures of weight two, Invent. Math. 52 (1979), no. 2, 131–142. MR 536076, 10.1007/BF01403060
  • 2. Pierre Deligne, La conjecture de Weil. II, Inst. Hautes Études Sci. Publ. Math. 52 (1980), 137–252 (French). MR 601520
  • 3. P. Griffiths, Periods of integrals on algebraic manifolds. I, II, Amer. J. Math. 90 (1968), 568-626; 805-865.
  • 4. Phillip A. Griffiths, Periods of integrals on algebraic manifolds. III. Some global differential-geometric properties of the period mapping, Inst. Hautes Études Sci. Publ. Math. 38 (1970), 125–180. MR 0282990
  • 5. Wilfried Schmid, Variation of Hodge structure: the singularities of the period mapping, Invent. Math. 22 (1973), 211–319. MR 0382272
  • 6. Joseph Steenbrink, Limits of Hodge structures, Invent. Math. 31 (1975/76), no. 3, 229–257. MR 0429885

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14C30, 32G20, 22E40, 32M10

Retrieve articles in all journals with MSC (1980): 14C30, 32G20, 22E40, 32M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14876-X